Translator Disclaimer
January, 2014 Feynman-Kac penalization problem for additive functionals with jumping functions
Masakuni MATSUURA
J. Math. Soc. Japan 66(1): 223-245 (January, 2014). DOI: 10.2969/jmsj/06610223

Abstract

Takeda ([30]) solved the Feynman-Kac penalization problem for positive continuous additive functionals. We extend his result to additive functionals with jumps. We further give concrete examples of jumping functions.

Citation

Download Citation

Masakuni MATSUURA. "Feynman-Kac penalization problem for additive functionals with jumping functions." J. Math. Soc. Japan 66 (1) 223 - 245, January, 2014. https://doi.org/10.2969/jmsj/06610223

Information

Published: January, 2014
First available in Project Euclid: 24 January 2014

zbMATH: 1292.60083
MathSciNet: MR3161399
Digital Object Identifier: 10.2969/jmsj/06610223

Subjects:
Primary: 60J75
Secondary: 60H20, 60J57

Rights: Copyright © 2014 Mathematical Society of Japan

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.66 • No. 1 • January, 2014
Back to Top